# SDR FDEA200907102566

- Difficulty date: July 10, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 47,492 hours, 10,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA774018
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - SEAT TRACK FLANGE AT STA 1655 X= -107 FOUND EXFOLIATION CORROSION.   CABIN - SEAT TRACK FLANGE AT STA 1655 X= -107 REPAIRED IAW SRM 53-70-00 FIG 6, VOL I, REV. 40.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV. 107.
